Erratum : Carleman estimates for the Laplace-Beltrami equation on complex manifolds
Publications Mathématiques de l'IHÉS, Tome 27 (1965), pp. 153-155
Cet article a éte moissonné depuis la source Numdam
@article{PMIHES_1965__27__153_0,
author = {Andreotti, Aldo and Vesentini, Edoardo},
title = {Erratum : {Carleman} estimates for the {Laplace-Beltrami} equation on complex manifolds},
journal = {Publications Math\'ematiques de l'IH\'ES},
pages = {153--155},
year = {1965},
publisher = {Institut des Hautes \'Etudes Scientifiques},
volume = {27},
mrnumber = {182983},
zbl = {0138.06604},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PMIHES_1965__27__153_0/}
}
TY - JOUR AU - Andreotti, Aldo AU - Vesentini, Edoardo TI - Erratum : Carleman estimates for the Laplace-Beltrami equation on complex manifolds JO - Publications Mathématiques de l'IHÉS PY - 1965 SP - 153 EP - 155 VL - 27 PB - Institut des Hautes Études Scientifiques UR - http://geodesic.mathdoc.fr/item/PMIHES_1965__27__153_0/ LA - en ID - PMIHES_1965__27__153_0 ER -
%0 Journal Article %A Andreotti, Aldo %A Vesentini, Edoardo %T Erratum : Carleman estimates for the Laplace-Beltrami equation on complex manifolds %J Publications Mathématiques de l'IHÉS %D 1965 %P 153-155 %V 27 %I Institut des Hautes Études Scientifiques %U http://geodesic.mathdoc.fr/item/PMIHES_1965__27__153_0/ %G en %F PMIHES_1965__27__153_0
Andreotti, Aldo; Vesentini, Edoardo. Erratum : Carleman estimates for the Laplace-Beltrami equation on complex manifolds. Publications Mathématiques de l'IHÉS, Tome 27 (1965), pp. 153-155. http://geodesic.mathdoc.fr/item/PMIHES_1965__27__153_0/
